Vol. 22, No. 3, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 320: 1
Vol. 319: 1  2
Vol. 318: 1  2
Vol. 317: 1  2
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
A Phragmén-Lindelöf theorem for function algebras

Irving Leonard Glicksberg

Vol. 22 (1967), No. 3, 401–406
Abstract

Let A be a function algebra, considered as a closed subalgebra of C(M), where M is the space of multiplicative linear functionals on A. Let denote the Šilov boundary of A. We shall call M the “interior of M” and say a function g on this “interior” is A-holomorphic if each φ in Mhas a neighborhood on which g is uniformly approximable by elements of A.

What we shall observe here is that results of the Phragmén-Lindelöf type apply to certain A-holomorphic functions.

Mathematical Subject Classification
Primary: 46.55
Milestones
Received: 19 April 1966
Published: 1 September 1967
Authors
Irving Leonard Glicksberg